Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Increased thirst, frequency of urine - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Diabetes
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   hi
User :   is it dr. XXXX
Doctor :   yes
Doctor :   tell me
User :   hi - i am XXXXXXXX - we were cahtting some 10 minutes back the line got disconnected
Doctor :   yes
Doctor :   thats fine
User :   dr. u were to tell me some tonic for my mom
Doctor :   yes
Doctor :   APETAMIN [syrup] 3 times a day after food 10 ml
Doctor :   or two tea spoonful for 1 month
Doctor :   u can give this tonic for ur mother
User :   ok thnx
Doctor :   anything else u want to
Doctor :   kniow
User :   yes
User :   both my parents are diabetic
User :   i am 34 years old
Doctor :   she can take this syrup
User :   and from some 2 weeks i get a strong desire to eat sweet every alternate day or even every day
User :   i was never so crazy for sweets before. i am worried that am i getting diabetics
Doctor :   nope not likely
Doctor :   if u do have doubt
Doctor :   u can get a blood sugar levels checked
Doctor :   exercise regularly
User :   then why is it so suddenly - i have just become crazy for sweets
User :   ok
Doctor :   personal choice
Doctor :   where are u located?
User :   i am located in pune
thnx doctor its really good to chat with u
Doctor :   r u having increased thirst or frequency of urine
Doctor :   same here
User :   thirst has increased - feels dryness in throat and very tired
Doctor :   then it could be due to diabetes
Doctor :   then get a blood sugar levels checked
User :   ok - thnx
Doctor :   ur welcome
Doctor :   have a nice day
User :   bye tnx for your advice - god bless u
Doctor :   keep smiling
Doctor :   u too
User :   bye
Doctor :   bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor